Bulletin of the American Mathematical Society

Every planar map is four colorable

K. Appel and W. Haken

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 82, Number 5 (1976), 711-712.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183538218

Mathematical Reviews number (MathSciNet)
MR0424602

Zentralblatt MATH identifier
0331.05106

Subjects
Primary: 05C15: Coloring of graphs and hypergraphs

Citation

Appel, K.; Haken, W. Every planar map is four colorable. Bull. Amer. Math. Soc. 82 (1976), no. 5, 711--712. http://projecteuclid.org/euclid.bams/1183538218.


Export citation

References

  • 1.. F. Allaire and E. R. Swart, A systematic approach to the determination of reducible configurations, J. Combinatorial Theory Ser. B (to appear).
  • 2. K. Appel and W. Haken, The existence of unavoidable sets of geographically good configurations, Illinois J. Math. 20 (1976), 218-297.
  • 3. H. Heesch, Untersuchungen zum Vierfarbenproblem, B. I. Hochschulskripten, 810/810a/810b, Bibliographisches Institut, Mannheim, 1969. MR 40 #1303.
  • 4. W. Tutte and H. Whitney, Kempe chains and the four color problem, Utilitas Math. 2 (1972), 241-281. MR 46 #8887.